Urinary tract after effect problems

Patient : Hello doctor i have a question. i had recently had a urinary tract infection and have had treatments for it already. i have no more blood when i urinate and am able to urinate fine but shortly afterwards i have gotten this intense itching but not on the inside of my vagina area but more of on the outside skin near my vagina i don't know what it could be. please feedback is really appreciated thank you.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews